MAUDE Adverse Event Report: INTERVASCULAR SAS INTERGARD WOVEN STRAIGHT; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

INTERVASCULAR SAS INTERGARD WOVEN STRAIGHT; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number IGW0026-30
Medical Device Problem Code Flaked (1246)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the product is available for investigation, it should be returned to intervascular for examination.The device history records review concludes that there is no non-conformance / planned deviation in relation with the event reported.One retention sample from same lot and coated on the same day and under the same conditions as the involved device was visually inspected by an experienced quality control technician.No defects in connection with a collagen peel-off was found, the product is conform to the specifications.The review of historical data indicated that no other similar complaint was reported for the same sterilization lot number.The investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.
 
Event or Problem Description
The graft was meant to be used to operate an aneurysm and after opening the product there was a problem of collagen peel-off.The product was not used.The surgery was not delayed.
 
Additional Manufacturer Narrative
Additional narrative: the case has been reviewed by our corporate medical officer.His assessment is as follows: ¿the patients history and procedural details are described in the [article].The assessment regards the findings of a 14 mm hemashield dacron graft used to perform a bypass between the ascending [aorta and the] descending thoracic aorta after over ten years of being implanted.The patient became symptomatic and a ct angiography was performed.The dacron graft resulted tortuous, calcified and severely stenotic at its distal portion near the anastomosis to the descending aorta.The pathologic changes identified are compatible with the use of this graft in this particular extra-anatomical location and with the duration of the implant.The lesions were addressed using several self-expandable stents post-dilated to 14 mm.The correction was successful and the patient had an uneventful recovery.¿ (4111/3221) the investigation involved a communication with the author.However, despite three attempts to obtain additional information on the product, event and patient, no additional information was obtained.(3331/3221) no graft identification was provided despite attempts to contact the author of the article.Therefore, no review of the device history records can be performed and therefore no results will be obtained.(4109/3221) no lot number was provided despite attempts to contact the author of the article.Therefore, the analysis of historical data concerning the same lot number cannot be performed and therefore no results will be obtained.Based on the following part of the assessment of our corporate medical officer ¿the pathologic changes identified are compatible with the use of this graft in this particular extra-anatomical location and with the duration of the implant¿ we conclude that it is a known inherent risk of device.Please note that, as indicated in the last approved version of the product instructions for use: ¿potential complications which may occur in conjunction with the use of any vascular prosthesis include thrombosis, embolic events, occlusion and stenosis, intimal hyperplasia which could cause recurrent symptoms, infection, sepsis, perigraft fluid, seroma formation, bleeding, hematoma, fever, inflammatory reaction, pseudoaneurysm, anastomotic aneurysm, stroke, dilatation of the prosthesis, anastomotic disruption or tearing of the suture line and/or host vessel¿.
 
Event or Problem Description
Device 1 of 2.Reference mfr.Report#: (b)(4).Follow-up revealed the patient's issue resolved over time.

Brand Name
INTERGARD WOVEN STRAIGHT
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat
MDR Report Key10586989
Report Number1640201-2020-00019
Device Sequence Number3143938
Product Code DSY
UDI-Device Identifier00384401000228
UDI-Public00384401000228
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K984294
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Model NumberIGW0026-30
Device Catalogue NumberIGW0026-30
Device Lot Number17A12
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/30/2020
Initial Date Received by Manufacturer 08/31/2020
Supplement Date Received by Manufacturer10/15/2020
Initial Report FDA Received Date09/25/2020
Supplement Report FDA Received Date11/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1